Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

COMMUTATORS OF SINGULAR INTEGRALS ON GENERALIZED L p SPACES WITH VARIABLE EXPONENT

Alexei Yu. Karlovich and Andrei K. Lerner
Publicacions Matemàtiques
Vol. 49, No. 1 (2005), pp. 111-125
Stable URL: http://www.jstor.org/stable/43736188
Page Count: 15
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
COMMUTATORS OF SINGULAR INTEGRALS ON GENERALIZED L
          p
          SPACES WITH VARIABLE EXPONENT
Preview not available

Abstract

A classical theorem of Coifman, Rochberg, and Weiss on commutators of singular integrals is extended to the case of generalized Lp spaces with variable exponent.

Page Thumbnails

  • Thumbnail: Page 
[111]
    [111]
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125